Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Does leukine cause constipation after several treatments?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
Does leukine cause constipation after several treatments?
Posted Thu, 26 Sep 2013 in Blood Disorders
Answered by Dr. Robert Galamaga 1 hour later
Brief Answer:
Not convincing data

Detailed Answer:
This medication can typically cause diarrhea and not constipation. please detail your experience and we can discuss further.

Dr Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor